# SDR 98ZZZM582

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNG CPCP-4 INSPECTION, FOUND THE LEFT AND RIGHT FLIGHT ATTENDANT, LEFT AND RIGHT MIDDLE OUTBOARD, THE RIGHT MIDDLE INBOARD, AND THE LEFT FORWARD INBOARD AND OUTBOARD SEAT TRACKS GOUGED AT FEET ATTACH POINT.  REMOVED AND REPLACED SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
